MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX LPR; SURGICAL MESH

AROA BIOSURGERY OVITEX LPR; SURGICAL MESH
Model Number F10244-1218L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Seroma (2069)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon noted that the patient had both latex and seasonal allergies.
 
Event or Problem Description
It was reported that a patient complained of post operative pain after ventral/incisional hernia repair with ovitex lpr.After medication did not resolve the issue, an exploratory operation was performed.Upon reoperation, fluid collection was noted; further, adhesions were noted that were easily freed with blunt dissection.The device was removed and replaced with an alternative reinforcement material.

Brand Name
OVITEX LPR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
MDR Report Key18384533
Report Number3010513348-2023-00014
Device Sequence Number2759557
Product Code FTM
UDI-Device Identifier09421904065796
UDI-Public09421904065796
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2023
Report Date (Section F) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberF10244-1218L
Device Catalogue NumberF10244-1218L
Device Lot NumberERT-21L01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2023
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer12/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexFemale
Date Report Sent to FDA12/22/2023